Variations on some finite-dimensional fixed-point theorems

  • J. Mawhin Inst. de Recherche en Mathematique et Physique Universit´ e Catholique de Louvain chemin du cyclotron, Belgium

Abstract

We give rather elementary topological proofs of some generalizations of fixed-point theorems in $\mathbb{R}^n$ due to Pireddu-Zanolin and Zgliczynski, which are useful in various questions related to ordinary differential equations.
Published
25.02.2013
How to Cite
MawhinJ. “Variations on Some Finite-Dimensional Fixed-Point Theorems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 2, Feb. 2013, pp. 266-72, http://umj.imath.kiev.ua/index.php/umj/article/view/2417.
Section
Research articles